arrow
Volume 25, Number 4
Previous Issue Next Issue

G. Dziuk & C. M. Elliott

J. Comp. Math., 25 (2007), pp. 385-407.

Preview Full PDF 2130 22237 Abstract

Ming Wang, Zhong-Ci Shi & Jinchao Xu

J. Comp. Math., 25 (2007), pp. 408-420.

Preview Full PDF 1924 21362 Abstract

Hongkai Zhao

J. Comp. Math., 25 (2007), pp. 421-429.

Preview Full PDF 2047 21964 Abstract

Chao Yang & Jiachang Sun

J. Comp. Math., 25 (2007), pp. 430-439.

Preview Full PDF 1942 21803 Abstract

Mohammed Seaïd

J. Comp. Math., 25 (2007), pp. 440-457.

Preview Full PDF 2089 21287 Abstract

Deyue Zhang & Fuming Ma

J. Comp. Math., 25 (2007), pp. 458-472.

Preview Full PDF 1943 21488 Abstract

Ghulam Mustafa & Jiansong Deng

J. Comp. Math., 25 (2007), pp. 473-484.

Preview Full PDF 1937 22029 Abstract

Min Yang

J. Comp. Math., 25 (2007), pp. 485-496.

Preview Full PDF 1960 21127 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard